A remark on embedded bipartite graphs

Research output: Contribution to journalArticlepeer-review


A use of Euler's formula in Zaks (J. Combin. Theory Ser. B 32 (1982), 95-98) is replaced by an elementary argument on permutations.

Original languageEnglish
Pages (from-to)241-243
Number of pages3
JournalJournal of Combinatorial Theory. Series B
Issue number2
StatePublished - Oct 1987

Bibliographical note

Funding Information:
* Supported in part by NSERC grant. ’ In [l] (a) is proved only for planar formula yields (*) when S is an arbitrary (mod 2) if S is a nonorientable compact

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'A remark on embedded bipartite graphs'. Together they form a unique fingerprint.

Cite this